# SDR UIEA2025042400566

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,174 hours, 21,435 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPPER SURFACE, W. STG 375.8 BETWEEN RIB 7 AND 8 WITH 1 POINT CORROSION.( RIGHT WING, UPPER SURFACE, W. STG 375.8 BETWEEN RIB 7 AND 8 CORROSION LEVEL 1 WAS REPAIRED IAW TRE6757283 ISSUED DATE 10APR25 / RDR NUMBER CMA-TLS-25-0034-05B DATE: 12APR25. NO FURTHER DEFECTS NOTED. )
